Cohomology of Real Diagonal Subspace Arrangements via Resolutions

Irena Peeva, Vic Reiner, Volkmar Welker

Research output: Contribution to journalArticlepeer-review

17 Scopus citations

Abstract

We express the cohomology of the complement of a real subspace arrangement of diagonal linear subspaces in terms of the Betti numbers of a minimal free resolution. This leads to formulas for the cohomology in some cases, and also to a cohomology vanishing theorem valid for all arrangements.

Original languageEnglish (US)
Pages (from-to)99-115
Number of pages17
JournalCompositio Mathematica
Volume117
Issue number1
StatePublished - Dec 1 1999

Keywords

  • Subspace arrangements
  • Syzygies

Fingerprint Dive into the research topics of 'Cohomology of Real Diagonal Subspace Arrangements via Resolutions'. Together they form a unique fingerprint.

Cite this